矢ヶ崎 達彦 

所属部署基盤科学系
職名教授
Last Updated :2020/09/16

プロフィール

取得学位

  • 修士(理学), 筑波大学, 1983年03月
  • 博士(理学), 筑波大学, 1986年03月

職歴

  • 1986年04月~1988年04月, 筑波大学, 数学系助手
  • 1988年04月~1998年10月, 京都工芸繊維大学, 講師
  • 1998年11月~2007年03月, 京都工芸繊維大学, 助教授
  • 2007年04月~2009年03月, 京都工芸繊維大学, 准教授
  • 2009年04月~, 京都工芸繊維大学, 教授

担当授業

    学部:解析学Ⅰ, 数理解析, 数理応用幾何, 数理応用演習, 応用解析, 離散数学
    博士前期:数理応用演習, 数理科学特論 III, 数理応用幾何, 幾何学セミナー
    博士後期:数理解析学
    シラバス:『シラバスシステムへのリンク』

研究分野

  • 研究分野:幾何学
  • 研究課題:
    • 微分同相群の一様完全性・有界性・一様単純性の研究

所属学会

    日本数学会, アメリカ数学会

研究室ホームページ

研究活動

論文

  • Local and end deformation theorems for uniform embeddings
    著者名 : Tatsuhiko Yagasaki
    掲載誌名 : Topology and its Applications
    出版年月 : 2018年04月
    巻・号・頁 : vol 239, pp 191 - 225
  • Diffeomorphism groups of non-compact manifolds endowed with the Whitney C^infty-topology
    著者名 : Taras Banakh, Tatsuhiko Yagasaki
    掲載誌名 : Topology and its Applications
    出版年月 : 2015年01月
    巻・号・頁 : vol 179, pp 51 - 61
  • Groups of uniform homeomorphisms of covering spaces
    著者名 : Tatsuhiko Yagasaki
    掲載誌名 : J. Math. Soc. Japan
    出版年月 : 2014年10月
    巻・号・頁 : 66, no 4, 1227 - 1248
  • On homeomorphism groups of non-compact surfaces, endowed with the Whitney topology
    著者名 : Taras Banakh, Kotaro Mine, Katsuro Sakai, Tatsuhiko Yagasaki
    掲載誌名 : Topology and its Applications
    出版年月 : 2014年03月
    巻・号・頁 : Vol. 164, pp. 170 - 181
  • Detecting topological groups which are (locally) homeomorphic to LF-spaces
    著者名 : Taras Banakh, Kotaro Mine, Dusan Repovs, Katsuro Sakai, Tatsuhiko Yagasaki
    掲載誌名 : Topology and its Applications
    出版年月 : 2013年12月
    巻・号・頁 : Vol 160, pp. 2272 - 2284
  • Homeomorphism and diffeomorphism groups of non-compact manifolds with the Whitney topology
    著者名 : Tatsuhiko Yagasaki, Taras Banakh, Kotaro Mine, Katsuro Sakai
    掲載誌名 : Topology Proceedings
    出版年月 : 2011年04月
    巻・号・頁 : vol 37 pp 61 - 93
  • Topological type of the group of uniform homeomorphisms of the real line
    著者名 : Kotaro Mine, Katsuro Sakai, Tatsuhiko Yagasaki, Atsushi Yamashita
    掲載誌名 : Topology Appl.
    出版年月 : 2011年03月
    巻・号・頁 : Vol 158, pp 572 - 581
  • Groups of volume-preserving diffeomorphisms of noncompact manifolds and mass flow toward ends
    著者名 : Tatsuhiko Yagasaki
    掲載誌名 : Trans. Amer. Math. Soc.
    出版年月 : 2010年10月
    巻・号・頁 : Vol 362, No 11, pp 5745 - 5770
  • Spaces of maps into topological group with the Whitney topology
    著者名 : Taras Banakh, Kotaro Mine, Katsuro Sakai, Tatsuhiko Yagasaki
    掲載誌名 : Topology Appl.
    出版年月 : 2010年02月
    巻・号・頁 : Vol 157, pp 1110 - 1117
  • The diffeomorphism groups of the real line are pairwise bihomeomorphic
    著者名 : Taras Banakh, Tatsuhiko Yagasaki
    掲載誌名 : Topology
    出版年月 : 2009年12月
    巻・号・頁 : Vol 48, pp 119 - 129
  • Weak extension theorem for measure-preserving homeomorphisms of noncompact manifolds
    著者名 : Tatsuhiko Yagasaki
    掲載誌名 : J. Math. Soc. Japan
    出版年月 : 2009年07月
    巻・号・頁 : 61, No 3, pp 687 - 721
  • Measure-preserving homeomorphisms of noncompact manifolds and mass flow toward ends
    著者名 : Tatsuhiko Yagasaki
    掲載誌名 : Fundamenta Mathematicae
    出版年月 : 2007年12月
    巻・号・頁 : Vol 197, No 1, 271-287
  • Groups of measure-preserving homeomorphisms of noncompact 2-manifolds
    著者名 : Tatsuhiko Yagasaki
    掲載誌名 : Topology and its Applications
    出版年月 : 2007年04月
    巻・号・頁 : Vol 154 pp 1521-1531
  • Homotopy types of the components of spaces of embeddings of compact polyhedra into 2-manifolds
    著者名 : Tatsuhiko Yagasaki
    掲載誌名 : Topology and its Applications
    出版年月 : 2005年09月
    巻・号・頁 : 153 (2005) 174 - 207
  • The group of PL and Lipschitz homeomorphisms of noncompact 2-manifolds
    著者名 : Tatsuhiko Yagasaki
    掲載誌名 : Bulletin of Polish Academy of Sciences, Mathematics
    出版年月 : 2003年09月
    巻・号・頁 : 51/4, 445-466
  • Embedding spaces and hyperspaces of polyhedra in 2-manifolds
    著者名 : Tatsuhiko Yagasaki
    掲載誌名 : Topology and its Application
    出版年月 : 2002年06月
    巻・号・頁 : 121, 247-254
  • Smoothness of rank M scaling functions
    著者名 : F. Maitani, A. Nakaoka, *H. Okura, *T. Yagasaki
    掲載誌名 : Applied and Computational Harmonic Analysis
    出版年月 : 2002年00月
    巻・号・頁 : 13/2, 116-137
  • Hyperspaces of Peano and ANR continua
    著者名 : Tatsuhiko Yagasaki
    掲載誌名 : Topology and its Application
    出版年月 : 2001年06月
    巻・号・頁 : 113/3, 309-320
  • Homotopy types of homeomorphism groups of noncompact 2-manifolds
    著者名 : Tatsuhiko Yagasaki
    掲載誌名 : Topology and its Application
    出版年月 : 2000年12月
    巻・号・頁 : 108/2, 123-136
  • Spaces of embeddings of compact polyhedra into 2-manifolds
    著者名 : Tatsuhiko Yagasaki
    掲載誌名 : Topology and its Application
    出版年月 : 2000年12月
    巻・号・頁 : 108/2,107-122
  • The groups of quasiconformal homeomorphisms on Riemann surfaces
    著者名 : Tatsuhiko Yagasaki
    掲載誌名 : Proc. Amer. Math. Soc.
    出版年月 : 1999年
    巻・号・頁 : vol 127 (9) pp 2727 - 2734
  • The homeomorphism groups of noncompact 2-manifolds
    著者名 : Tatsuhiko Yagasaki
    掲載誌名 : Memoirs of the Faculty of Eng. and Design
    出版年月 : 1998年
    巻・号・頁 : vol 47 pp 41 - 48.
  • Infinite-dimensional manifold triples of homeomorphism groups
    著者名 : Tatsuhiko Yagasaki
    掲載誌名 : Topology Appl.
    出版年月 : 1997年
    巻・号・頁 : vol 76 pp 261 - 281.
  • Characterizations of infinite dimensional manifold triples and their applications to homeomorphism groups
    著者名 : Tatsuhiko Yagasaki
    掲載誌名 : Proc. of conf. on Surgery and Geometric Top., 1996., Science Bull. of Josai Univ.
    出版年月 : 1997年
    巻・号・頁 : vol 2 pp 145-159
  • PL-approximation of fiber preserving homeomorphisms of vector bundles
    著者名 : Tatsuhiko Yagasaki
    掲載誌名 : Tsukuba J. Math.
    出版年月 : 1997年
    巻・号・頁 : vol 21 No.1, pp 181-198.

著書等

  • Survey on topological properties of spaces of Riemannian metrics
    著者名 : 矢ヶ崎達彦
    出版社名 : RIMS 講究録 (京都大学 数理解析研究所)
    出版年月 : 2018年04月
  • 一般位相幾何学 及び 幾何学的トポロジー に関する研究
    著者名 : 矢ヶ崎 達彦
    出版社名 : RIMS 講究録 (京都大学 数理解析研究所)
    出版年月 : 2010年04月
  • 多様体の同相群の無限次元位相多様体としての性質について
    著者名 : 矢ヶ崎 達彦
    出版社名 : 第49回 トポロジーシンポジウム アブストラクト
    出版年月 : 2002年07月
  • Homotopy types of diffeomorphism groups of noncompact 2-manifolds
    著者名 : 矢ヶ崎 達彦
    出版社名 : RIMS 講究録 (京都大学 数理解析研究所)
    出版年月 : 2002年01月

科学研究費助成事業

NO.研究種目研究課題交付年度
基盤研究(C)非コンパクト多様体上の測度保存同相群・微分形式保存微分同相群の位相的研究2012
基盤研究(C)非コンパクト多様体上の測度保存同相群・微分形式保存微分同相群の位相的研究2011
基盤研究(C)非コンパクト多様体上の測度保存同相群・微分形式保存微分同相群の位相的研究2010
基盤研究(C)非コンパクト多様体上の幾何構造を保つ同相写像のなす群の研究2008
基盤研究(C)非コンパクト多様体上の幾何構造を保つ同相写像のなす群の研究2007
基盤研究(C)(2)2、3次元多様体の同相群及び部分群のホモトピー型及び位相型の研究2000


© Kyoto Institute of Technology, © Media Fusion Co., Ltd.